I started taking Multivitamins containing B6 about 2 1/2 months ago and I started having tingling sensations in my hands and feet especially, joint pains, heart palpitations which I've NEVER had before, and just general brain fog, anxiety and insomnia. I stopped taking them about 5 days ago because I only feel worse on them. I started feeling a bit better since I've stopped taking them, but my question is how long does it take to get the levels back to normal and what can I do to assist in getting them that way? I've read where it can take up to 6 months and that during that time one should cut down one's intake of natural sources of B6. How on earth do I do that when so many foods contain the vitamin?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.